Thread: high dose fina side effects
01-07-2004, 09:41 AM #1
high dose fina side effects
Any one heard about side affects like bad muscle cramps in the legs and back when taking high doses of. I am at 175mg ed of fina and 100 mg of test prop. After bumbing my fina dose to 175 mg ed, i have had severe cramps.. I do not inject into my quads because of the pain , it hurts less in my biceps. Any help out there?
01-07-2004, 09:44 AM #2
How about backing off some on the tren ? Why did you decide to go that high to begin with? Is this your first tren cycle? It works great for me at 75-100mg ed, and even there the sides are a bit much.
01-07-2004, 09:45 AM #3Originally Posted by cj1capp
01-07-2004, 09:47 AM #4Originally Posted by Doc M
01-07-2004, 09:48 AM #5
Tightness for sure is a sign. Itís more or less a general normal side effect if you can call it normal.
However, thatís a BUTT load of Tren my man. 175 EOD is sufficient. Why take so much? REDUCE in my opinion, reduce reduce. 120 ED is just about the most I would recommend anyone taking. Thatís just the opinion Iíve developed from my readings. I havenít tried Tren YET.
Take my opinion as you may, but I think others will agree that 175 ED is too much. Is this your first time using Tren?
01-07-2004, 09:50 AM #6
Ahhh Moto has beat me to it again. And DocM. I knew I wouldn't be alone.
01-07-2004, 10:03 AM #7Originally Posted by cj1capp
Not to lecture you, but that mind set can be a very dangerous one in this game..Be careful!!
01-07-2004, 10:07 AM #8
Really bro, more is not always better for gains, but more is almost always going to increase side effects.
01-07-2004, 10:42 AM #9Originally Posted by motoxxxguy
01-07-2004, 10:49 AM #10
From my understanding, but Moto will best answer this, you need a proper ratio of everything. So not only oil, but BA. Ratioís can be slightly off to increase potency, but within reason. Check out the lab.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)